MathSciNet Relay Station
MathSciNet bibliographic data
MR499332 32J99
Sommese, Andrew John Compact complex manifolds possessing a line bundle with a trivial jet bundle. Special issue dedicated to the seventieth birthday of Erich Kähler. Abh. Math. Sem. Univ. Hamburg 47 (1978), 79–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement